# SDR SWIA201126179

- Difficulty date: May 2, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 21,328 hours, 17,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST OVERHEAD EMERGENCY LIGHT NEAR THE LAV IS OUT.  (FLT 4456)  RELAMPED EMERGENCY LIGHT.
